MathSciNet Relay Station
MathSciNet bibliographic data
MR1788245 34M10 (30D35)
Chen, Zong-Xuan; Yang, Chung-Chun Quantitative estimations on the zeros and growths of entire solutions of linear differential equations. Complex Variables Theory Appl. 42 (2000), no. 2, 119–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement